Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on gradient mappings


Author: E. H. Rothe
Journal: Proc. Amer. Math. Soc. 10 (1959), 931-935
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0110028-3
Erratum: Proc. Amer. Math. Soc. 11 (1960), 999-1000.
MathSciNet review: 0110028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warszawa, 1932.
  • [2] E. S. Citlanadze, Some problems of nonlinear operators and the calculus of variations in spaces of Banach type, Uspehi Mat. Nauk N. S. vol. 5 (1950) pp. 141-142 (Russian). MR 0036449 (12:110e)
  • [3] -, The method of orthogonal trajectories for nonlinear operators of variational type in the space $ {L_p}$, Akad. Nauk Gruzin. SSR. Trudy Tbiliss. Mat. Inst. Razmadze vol. 20 (1954) pp. 245-278 (Russian); Amer. Math. Soc. Translations ser. 2 vol. 5 (1957) pp. 305-333. MR 0068738 (16:934a)
  • [4] M. M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Heft 21, Springer, 1958. MR 0094675 (20:1187)
  • [5] S. Kakutani, Some characterizations of Euclidean space, Jap. J. Math. vol. 15 (1939) pp. 93-137.
  • [6] E. H. Rothe, Gradient mappings and extrema in Banach spaces, Duke Math. J. vol. 15 (1948) pp. 421-431. MR 0029104 (10:548d)
  • [7] -, Gradient mappings, Bull. Amer. Math. Soc. vol. 59 (1953) pp. 5-19. MR 0052681 (14:657d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0110028-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society